# SDR UALA2010080902888

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 69,845 hours, 20,335 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AISLE EMERGENCY LIGHTS BETWEEN SEAT ROW 15-22 ARE INOPERATIVE.  TROUBLESHOT FOUND FEEDER WIRE ROW 17 WAS NOT CONNECTED.  RECONNECTED IAW B757 MM.  PERFORMED OPS CHECK IAW MM.
